Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Well-rounded algebraic lattices in odd prime dimension

Texto completo
Autor(es):
de Araujo, Robson R. [1] ; Costa, Sueli I. R. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Inst Math, Rua Sergio Buarque de Holanda 561, Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: ARCHIV DER MATHEMATIK; v. 112, n. 2, p. 139-148, FEB 2019.
Citações Web of Science: 0
Resumo

Well-rounded lattices have been considered in coding theory, in approaches to MIMO, and SISO wiretap channels. Algebraic lattices have been used to obtain dense lattices and in applications to Rayleigh fading channels. Recent works study the relation between well-rounded lattices and algebraic lattices, mainly in dimension two. In this article we present a construction of well-rounded algebraic lattices in Euclidean spaces of odd prime dimension. We prove that for each Abelian number field of odd prime degree having squarefree conductor, there exists a Z-module M such that the canonical embedding applied to M produces a well-rounded lattice. It is also shown that for each odd prime dimension there are infinitely many non-equivalent well-rounded algebraic lattices, with high indexes as sublattices of other algebraic lattices. (AU)

Processo FAPESP: 13/25977-7 - Segurança e confiabilidade da informação: teoria e prática
Beneficiário:Marcelo Firer
Linha de fomento: Auxílio à Pesquisa - Temático